# SDR FDEA201205091775

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT LWR SURFACE 40" FROM OTBD AND .5" FWD OF T/E HAS .7"  X 2" X .125 " DEPTH GOUGE.  REPAIRED DAMAGE USING THE FILLER INSERT AND DOUBLER PATCH PLATE METHOD IAW EA 6-5750-157840, REF WRI 57504690.
